MAUDE Adverse Event Report: US ENDOSCOPY CENTRA; CENTRA BIOPSY FORCEPS

US ENDOSCOPY CENTRA; CENTRA BIOPSY FORCEPS
Model Number 00711250
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The centra biopsy forceps subject of the reported event are not available for evaluation.Without the return and evaluation of the centra disposable biopsy forceps, a cause of the reported events could not be determined.The lot number for the centra biopsy forceps was not provided by user facility personnel.Without the lot number, a review of the device history record could not be performed.Steris made multiple attempts to contact the user facility to obtain additional information regarding the reported event and to have the centra biopsy forceps subject of the reported event returned for evaluation however, the user facility has not responded.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that during a patient procedure, the centra biopsy forceps were "pulling the tissue" resulting in bleeding.No report of procedure delay.

Brand Name
CENTRA
Common Device Name
CENTRA BIOPSY FORCEPS
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25695613
Report Number1528319-2026-00077
Device Sequence Number9747453
Product Code PTS
UDI-Device Identifier00724995180645
UDI-Public(01)00724995180645
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711250
Device Catalogue Number00711250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown